×

zbMATH — the first resource for mathematics

Frobenius avec singularites. I: Codimension un. (French) Zbl 0355.32013

MSC:
32Sxx Complex singularities
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] E. Brieskorn, Die Monodromie der isolierten Singularitäten von Hyperflächen,Manuscripta Math.,2 (1970), pp. 103–161. · Zbl 0186.26101 · doi:10.1007/BF01155695
[2] H. Cartan, Idéaux de fonctions analytiques den variables complexes,Annales E.N.S.,61 (1944), pp. 149–197. · Zbl 0035.17103
[3] A. Douady, Le problème des modules...,Ann. Inst. Fourier,16-1 (1966), pp. 1–95. · Zbl 0146.31103
[4] H. Grauert, Ein Theorem der analytischen Garbentheorie...,Publ. Math. I.H.E.S.,5 (1960). · Zbl 0100.08001
[5] C. Godbillon etJ. Vey, Un invariant des feuilletages de codimension un,Comptes rendus Acad. Sc. Paris,273 (1971), pp. 92–95. · Zbl 0215.24604
[6] H. Hamm,Zur analytischen und algebraischen Beschreibung der Picard-Lefschetz Monodromie, Habilitationsschrift (à paraître).
[7] B. Malgrange, Intégrales asymptotiques et monodromie,Annales E.N.S.,7 (1974), pp. 405–430. · Zbl 0305.32008
[8] R. Moussu, Sur l’existence d’intégrales premières pour un germe de forme de Pfaff,Ann. Inst. Fourier,26-2 (1976), pp. 171–220. · Zbl 0319.58002
[9] G. Reeb,Sur certaines propriétés des variétés feuilletées, Paris, Hermann, 1952.
[10] J.-P. Serre, Algèbre locale, Multiplicités,Lectures Notes in Mathematics, no 11, Springer Verlag, 1965.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.